# SDR CA120414001

- Difficulty date: April 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT WHEN LOWERING THE LANDING GEAR, THEY RECEIVED A RIGHT MLG RED WITH A GEAR DISAGREE EICAS WARNING MESSAGE INDICATING THE RT MAIN GEAR WAS NOT DOWN AND LOCKED. THE FLIGHT CREW PERFORMED THE QRH PROCEDURE AND LANDED UNEVENTFULLY WITH ALL LANDING GEAR IN THE DOWN AND LOCKED POSITION.  A POST INCIDENT INSPECTION AND PHOTOGRAPHIC EVIDENCE FROM THE OPERATOR REVEALED THAT THE RT MLG DOOR AND BELLY FAIRING WAS DAMAGED.  THE DAMAGE SUGGESTS THAT THE GEAR DOOR INTERFERED WITH THE BELLY FAIRING. THE OPERATOR REPORTED THAT AD 2010-23-19, LANDING GEAR DOOR AND BELLY FAIRING INTERFERENCE INSPECTION, WAS COMPLIED WITH ON APRIL 5, 2012 AND THE ACFT HAS ACCUMULATED 33 FLIGHTS AND 43 FLIGHT HOURS SINCE COMPLIANCE WITH THE AD.  THE AD REQUIRES REPETITIVE INSPECTIONS INTERVALS EVERY 600 FLIGHT HOURS.
